I just started taking celebrex yesterday. Took one this morning and 3 hours after I had a massive headache. I am also taking lipitor,bezide and nexium. Could celebrex have caused this headache?
Hi Miraclet and welcome. Not to my knowledge... it can cause stomach issues. Did you take it along with the rest of your meds or by itself? Lipitor can cause headaches that I know of. It also has more side effects that are worth talking about with your doctor. If you are experiencing what you might consider "extreme" side effects and ones that are not common or normal for you... I would be on the phone with your prescribing doctor. But, I don't think it is the celebrex... I am no doctor either... so again to put yourself at ease - call your doctor.
Peace to you in your world.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2009 • 2 answers
Posted 18 Aug 2009 • 1 answer
How oes pro longed exposure to the sun and celebrex conflict what are the symptoms and side effects?
Posted 8 Jun 2011 • 1 answer
Posted 22 Jun 2014 • 1 answer
Posted 29 Jun 2015 • 1 answer